# SDR UALA2011031501246

- Difficulty date: March 14, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 34,683 hours, 14,072 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY POWER UNIT 10WL INOP.  REMOVED AND REPLACED 10WL EPSU AND OPS CHECKED REF AMM ON NR C7247K.
